I take 10mg and on day 4 and have extreme nausea with diarrhea to the point where I can't eat or leave the house. I was on Cipralex before taking this as I have anxiety and depression
HI, Hoves! You don't mention what medication it is that you're taking but if it's another antidepressant/anxiolytic this type of side effects can be expected in some people and usually last a few days to a week or so. Oftentimes an OTC stomach remedy will help soothe the situation. You can also try ginger, milk, and crackers.
Be sure and let your physician know how extreme your symptoms are and get his/her advice.
Best regards, Wildcat
Trintellix is known for the bad nausea/vomiting/gastro issues. The manufacturer tried to put an ingredient in that is suppose to help with this but it does not always work. I was on it for 2 days with extreme vomiting. Rather than suffer much longer, report this to your doctor, you may have to find something else. Maybe ask your doctor about Lexapro.
Hope you feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jun 2011 • 3 answers
Posted 24 Jun 2011 • 1 answer
Posted 18 Jan 2015 • 4 answers
Posted 4 Dec 2016 • 1 answer
Posted 19 Sep 2017 • 0 answers